# SDR VTZA98179

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7214
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: 7536893
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/JAX - FLT 6751 - DURING CLIMB, AT 0750 HRS ON 4-30-98, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LAV SMOKE WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BOTH FCS COALESER BAGS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
